# SDR DJFA20140220001

- Difficulty date: February 20, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N737FL
- Make and model: Cessna 750
- Aircraft serial: 7500103
- Aircraft time: 5,621 hours, 3,740 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT INBD AFT PYLON SUPPORT RIB WAS FOUND CRACKED.  RIB REPLACED.
